# SDR NSVA200300018

- Difficulty date: March 8, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N252CJ
- Make and model: Saab 340B
- Aircraft serial: 340B252
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sensor
- Part number: 51533171
- Condition: Inoperative
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

During descent into LGA the right engine bleed air annunicator illuminated.  Engine was shut down and emergency was declared.  Landing was uneventful.  Maintenance removed and replaced the bleed air sensor loop per maintenance manual instructions.  Operational check was good.
